# SDR MWEA020102

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 39203201
- Condition: Cracked
- Location: Rh Mlg Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL FORWARD UPPER KEEL WEB TO SLANT PANEL ANGLE CRACKED.  --  REMOVED AND REPLACED ANGLE FITTING.
